# SDR DALA2016082606207

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEER TIE CLIP ON THE FWD SIDE OF STA 1022 BULKHEAD AT LONGERON 7L IS CRACKED.  REPLACED SHEAR TIE CLIP ON FWD SIDE OF STA 1022 BULKHEAD AT LONGERON 7L IAW SRM 51-41-05, PG 1.
